# SDR ABXA9800648

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45717
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5911306507
- Condition: Cracked
- Location: Lt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C INSPECTION, FOUND THE LEFT WING UPPER FRONT SPAR CRACKED BETWEEN TWO SCREW HOLES 10 OUTBOARD OF XCW 58.  REPAIRED CRACK IAW ABX REA D957-24108MR.
